SYMPLECTIC FILLINGS OF LINKS OF QUOTIENT SURFACE SINGULARITIES


BHUPAL M. L. , Ono K.

NAGOYA MATHEMATICAL JOURNAL, vol.207, pp.1-45, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 207
  • Publication Date: 2012
  • Doi Number: 10.1215/00277630-1630014
  • Title of Journal : NAGOYA MATHEMATICAL JOURNAL
  • Page Numbers: pp.1-45

Abstract

We study symplectic deformation types of minimal symplectic fillings of links of quotient surface singularities. In particular, there are only finitely many symplectic deformation types for each quotient surface singularity.